Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had abortion and laproscopy sterilisation, having abdominal pain, heavy bleeding. Will there be any problem in travelling?

Hello doctor, I am 30 yrs.old female (having 2 children) and had undergone abortion and laproscopy sterilisation 20 days before. Have taken leave from office only for 6 days. But still having abdominal pain , back pain and heavy bleeding. Should I have to take leave and rest further or could continue with the word. Will there be any problem, in later days. (My working hours would be 8.5 hrs. and travelling time 1.5 + 1.5 hrs. everyday). Awaiting for your reply. Thank you.
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
You do have a hectic schedule and the heavy bleeding that yopu are having might cause you problems. You need to get an ultrasound scan of abdomen done to rule out an incomplete abortion and get proper treatment from your gynecologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor